Do any of you experience SEVERE crampg, vomitg, diahrea, nausea, fatigue, faintnes dring day 2 of yr length?

For the past 2 months of menstruation, I've be experiencing the above symptoms despite taking Midol, asprin etc . And it seems resembling it is getting worse every month--- an no Im definitely NOT pregnant. Im greatly healthy, chomp through right, drink lots of fluids, vitamins, excercise etc. For several years, I've consulted with my doctor and they suggested for me to jump on the pill. I didn't like the pill experience. Its a worrisome and humiliating feeling. Last month I have to take several days past its sell-by date of work. If any of you experience that, pls. let me know within how to control such nasty horomones that I've no control over. In insertion, the clotting part is approaching giving birth to a slug. But once this part is over, my uterus feel soar but I feel cleansed inside. I get the impression like I am the simply person contained by this planet who experiences this but according to some credible literature it happens to a dignified percentage of women 25-35 years old. What do you do and how do you matter with it? I'd really similar to to know your feed back

Does using a?

You know, adjectives those are symptoms of Toxic Shock Syndrome, which can be caused by your tampons or sanitary napkins.

Despite what this first website might front you to believe, it is NOT just a child's ailment...

My youngest daughter suffers from this regularly, and has to be really vigilant about which brands of tampons and sanitary napkins she uses. She say that the Tampax Pearl ones actually hold the least side effects (for her).

How long is a woman's cycle?


What are your worst time symptoms beside cramps and mood swings?

You need to see your doc ASAP since these are topical and worsening symptoms for you. Call your doc first thing contained by the morning and get an apppoinment programmed to get this checked out.

I perspire WAY to much.what should I do?

I have this problem before I begin the pill. I went though 2 different pills w/ no relief. On the 3rd pill it worked I have never have this problem again since.

Will MICRONOR oral contraceptive tablets help to cure mild hirsutism?

You could be facing severe red-blood cell shortage. Iron rich foods will do the living, but I recommend you visit your doctor or give an account him/her about it. Don't nick it lightly.

Hi I simply wanted to know i looked-for to be a obstetrician, and i would like to know what would i own to major in

It's awful...I miss usually sooner or later every 2months for this reason.

Should i enjoy sex after my period?

It sounds approaching you have a fewer, possibly a vitamin B-12. I take a soft liver extract, get it from the condition food store, called J & J vigour foods. the manufacturer is (enzimatic psychotherapy,) energizing iron. I have taken this for 25 yrs. Started out beside B-12 shots every week when I found this no more shots, Call around until you find it, they will let you know how much to nick, it causes constipation surrounded by my daughter so she takes a stool softener, which does not hurt you. You can attain that cheap at Wal-mart there brand. 2 morning 2 dark. If this does not help you should check near your Dr. to make sure zilch is wrong with your body.

Girls, I involve your advice!?

... do you increase the amount of dampen you drink when on your period? That can oblige ALL your symptoms. And if you eat/drink/take any diuretics (including coffee!), cut it out.

The only mode to control hormones I know of is chemical: the Pill or its MANY variations; why is that humiliating? And person totally disabled for several days a month is not? Women and men are affected by hormones; it's only just part of existence. Your problems sound severe but in attendance's medical treatment; you've refused some; perchance you should find other doctors or health fastidiousness providers who will give you guidance you are willing to listen to.

How is your underlying health? If not well-mannered - improve THAT.

I would close to a citation for your claim of "credible literature" that this "happens to a big percentage of women 25-35years old" - because, no.

Ovary Pains?

no you definatly need to see your doctor those are not typical symtoms

Wet underwear? after sitting down i sense that my crotch is wet. I enjoy been wearing a wad?

Yes! I went through equal thing it took in the order of a year before my doctor did exploratory surgery and found that I have endometritis. Birth control pills can help, and they enjoy some new drugs that can assist. You need to see your doctor.

Copyright (C) 2007-2010 All Rights reserved.     Contact us